Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Harper21

I'm On My 2Nd Month Of Accutane & Don't See A Difference

Recommended Posts

I started Accutane on November 24 and I still don't see much of a difference. I know I'm going to be on it for 4-5 more months..but when I look at other people's Accutane journey, they started clearing up by now.

I'm taking one 40mg pill a day. I was supposed to start taking two pills per day when I started my second month...but my "fatty" (triglyceride, I think) levels are high..so my dr. gave me pills to take for that & these new pills can be harsh on my liver, and we all know Accutane isn't great for the liver either, so that's why I can only take one dose of Accutane a day.

My dr said that since I'm only taking one accutane pill each day, that just means I'll be on it a little loner.

Could this be the reason why I'm not seeing a difference in my skin yet?

Share this post


Link to post
Share on other sites

Everyone is different, and yes some people see results in the second month and others do not. I have seen some people show dramatic improvement in the later months of accutane, so do not be discouraged. It is possible that since you are taking only one pill a day, it may take longer to see results, but of course this all depends on your weight, absorption rate, and how bad your acne is. I hope that your triglyceride levels even out soon and that the accutane works for you. Good luck!!

Share this post


Link to post
Share on other sites

I didn't really either... Like asburypark said, everyone is different. I had severe acne and end of Month 3 was when I saw my huge improvements.

Are you taking pictures? I suggest you do, even if you don't share publicly. That way you can go back and see how you looked then and compare it to the now.

Hang in there!

Share this post


Link to post
Share on other sites

It's easy to psyche yourself out when you look in the mirror everyday, cause if you're constantly looking at yourself, you're probably forgetting what you looked like even a week ago!

I'm not suggesting that you should stop looking at yourself, but you could take pictures as suggested above, or you could just trust that your skin is changing more than you think. Of course, a lot of the change is happening under the surface, so it's important to remember that no matter how bad it looks on the surface, the pill is doing its job down under and one day those changes will hit the surface of your face. Keep it up smile.png

Edited by runawayonachaingang

Share this post


Link to post
Share on other sites

Stick with it, i didn't see real results until month 4 which was quite discouraging. It definitely paid off thought. I'm done (5 months) and my skin is clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×